International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2005 / Article

Open Access

Volume 2005 |Article ID 782735 | https://doi.org/10.1155/IJMMS.2005.3979

Philippe Leroux, "Coassociative grammar, periodic orbits, and quantum random walk over ", International Journal of Mathematics and Mathematical Sciences, vol. 2005, Article ID 782735, 18 pages, 2005. https://doi.org/10.1155/IJMMS.2005.3979

Coassociative grammar, periodic orbits, and quantum random walk over

Received13 Jan 2005
Revised20 Sep 2005

Abstract

Inspired by a work of Joni and Rota, we show that the combinatorics generated by a quantisation of the Bernoulli random walk over can be described from a coassociative coalgebra. Relationships between this coalgebra and the set of periodic orbits of the classical chaotic system x2x mod1, x[0,1], are also given.

Copyright © 2005 Philippe Leroux. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views84
Downloads574
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.